# SDR AMWA88513BC

- Difficulty date: November 10, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 27,832 hours, 40,711 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 062072
- Condition: Discharged
- Location: Master
- Part time: 27,915 hours, 40,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HAD BRIEF BATTERY CHARGE ANNUNCIATOR ILLUMINATION. THEN, AFTER NEXT TAKEOFF ANNUNCIATOR REMAINED ILLUMINATED AND WAS ACCOMPANIED BY BATTERY AMMETER AND BOTH GENERATOR LOAD METERS CYCLING. AMMETER CYCLED FROM 0 TO 30A AND LOAD METERS CYCLED FROM 20  TO 35 PERCENT UNTIL BATTERY MASTERSWITCH WAS TURNED OFF. PROCEEDED TO NEXT LANDING AND MAINTENANCE CLEANED BATTERY AMMETER SHUNT, BATTERY TERMINALS, REPLACED BATTERY AND PERFORMED EXTENSIVE OPERATIONAL CHECK BEFORE CLEARING DISCREPANCY.
